# SDR C2XA06IA125

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 18,505 hours, 13,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1602904
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2278, THE CREW REPORTED A COMPLETE LOSS OF HYDRAULIC FLUID FROM THE NUMBER ONE SYSTEM. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE O-RINGS ON THE RIGHT HAND SPOILER HYDRAULIC CONNECTIONS, SERVICED THE AIRCRAFT WITH HYD FLUID, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
